百晓学者学者目录

尹居良

博士生导师、教授、硕士生导师,广州大学

精选作品

期刊论文

2026

Secure cyber-physical systems: Identification and mitigation strategies for Markovian chain-based FDI attacks

Zahra Rasooli Berardehi, Juliang Yin, Mostafa Taheri

ISA Transactions

2025

Adaptive cybersecurity in bio-medical modules: A dynamic programming neural network-based protection for Markov-chain fabricated data attacks

Mostafa Taheri, Juliang Yin, Zahra Rasooli Berardehi

Engineering Applications of Artificial Intelligence

2025

Variable selection in partially linear regression models for time series

Yanping Liu, Juliang Yin

Communication in Statistics- Theory and Methods

2025

Detecting jumps in stochastic volatility jump-diffusion models via the power variation approach

Zhongyu Chen, Juliang Yin

AIMS Mathematics

2023

非对称广义正态分布的估计及应用

温录亮,尹居良,丘延君,王明辉,陈平炎

《数理统计与管理》,Vol. 42, No. 5

2023

统计学专业基础课混合式教学模式探究——以几何与代数课程为例

张兴发,张新风,尹居良

《高教学刊》

2023

Bayesian Φ q -optimal designs for multi-factor additive non linear models with heteroscedastic errors

Wei Leng, Juliang Yin

Communication in Statistics- Theory and Methods

2023

A new theorem on finite‐time stability of stochastic homogeneous systems and its application

Lin Guo, Xin Gang Yu, Juliang Yin, Suiyang Khoo

Asian Journal of Control

2023

Asymptotics of the general GEE estimator for high-dimensional longitudinal data

Xianbin Chen, Juliang Yin

Communication in Statistics- Theory and Methods

2023

Total Value Adjustment of Multi-Asset Derivatives under Multivariate CGMY Processes

Fengyan Wu, Deng Ding, Juliang Yin, Weiguo Lu, Gangnan Yuan

Fractal and Fractional

2022

二阶最小二乘估计下多因子非线性模型的贝叶斯Ψq-最优设计

冷薇,尹居良

《系统科学与数学》

2022

Optimal portfolio problem for an insurer under mean-variance criteria with jump-diffusion stochastic volatility model

Weiwei Shen, Juliang Yin

Journal of Industrial and Management Optimization

2022

Domain stabilization in probability in a fixed time for nonlinear stochastic systems via feedback control

Juliang Yin, Suiyang Khoo, Xin Gang Yu

International Journal of Robust and Nonlinear Control

2022

Optimal Investment and Risk Control Strategies for an Insurer Subject to a Stochastic Economic Factor in a Lévy Market

Weiwei Shen, Juliang Yin

Methodology And Computing In Applied Probability

2022

Maximum likelihood estimation for quantile autoregression models with Markovian switching

Tao Ye, Juliang Yin

Communication in Statistics- Theory and Methods

2022

Markov switching quantile regression models with time-varying transition probabilities

Tao Ye, Juliang Yin

Journal of the Korean Statistical Society

2022

Simultaneous variable selection and estimation for longitudinal ordinal data with a diverging number of covariates

Xianbin Chen, Juliang Yin

AIMS Mathematics

2021

B-spline estimation in varying coefficient models with correlated errors

Yanping Liu, Juliang Yin

AIMS Mathematics

2021

Spline estimation of partially linear regression models for time series with correlated errors

Yanping Liu, Juliang Yin

Communications in Statistics - Simulation and Computation

2021

Output feedback domain stabilization in probability in fixed time for nonlinear stochastic systems

Juliang Yin

Journal of the Franklin Institute

2021

Asymptotic properties of GEE estimator for clustered ordinal data with high-dimensional covariates

Xianbin Chen, Juliang Yin

Communication in Statistics- Theory and Methods

2020

Domain recurrence and probabilistic analysis of residence time of stochastic systems and domain aiming control

Juliang Yin, Deng Ding, Suiyang Khoo

International Journal of Robust and Nonlinear Control

2020

Numerical characteristics and parameter estimation of finite mixed generalized normal distribution

Luliang Wen, Yanjun Qiu, Ming-hui Wang, Juliang Yin, Pingyan Chen

Communications in Statistics - Simulation and Computation

2019

New Lyapunov conditions of stochastic finite-time stability and instability of nonlinear time-varying SDEs

Xin Yu, Juliang Yin, Suiyang Khoo

International Journal of Control

2019

Generalized Lyapunov criteria on finite-time stability of stochastic nonlinear systems

Xin Gang Yu, Juliang Yin, Suiyang Khoo

Automatica

2018

马氏转移高敏感跳扩散CKLS模型的解及金融应用

陈惠达,尹居良

《系统工程理论与实践》,Vol. 38, No. 9

2018

纵向数据下部分线性模型的估计与性质

王明辉,尹居良

《数理统计与管理》,Vol. 37, No. 5

2015

马氏转移高敏感均值回复随机微分过程的欧拉数值解及实证分析应用

邹立,尹居良

《中山大学学报(自然科学版)(中英文)》

2015

Some properties of finite-time stable stochastic nonlinear systems

Juliang Yin, Deng Ding, Zhi Liu, S. Khoo

Applied Mathematics and Computation

2013

Finite-time stabilization of stochastic nonlinear systems in strict-feedback form

S. Khoo, Juliang Yin, Z. Man, Xing-Huo Yu

at - Automatisierungstechnik

2012

Adaptive finite-time stabilization of a class of stochastic nonlinear systems

S. Khoo, Juliang Yin, Z. Man

International Conference on Control, Automation, Robotics and Vision

2012

Reflected backward stochastic differential equations with two barriers and Dynkin games under Knightian uncertainty

Juliang Yin

2011

Comments on "Finite-time stability theorem of stochastic nonlinear systems" [Automatica 46 (2010) 2105-2108]

Juliang Yin, S. Khoo

at - Automatisierungstechnik

2011

Forward–backward SDEs with random terminal time and applications to pricing special European-type options for a large investor

Juliang Yin

2011

Finite-time stability and instability of stochastic nonlinear systems

Juliang Yin, S. Khoo, Z. Man, Xing-Huo Yu

at - Automatisierungstechnik

2011

A finite-time stability theorem of stochastic nonlinear systems and stabilization designs

Juliang Yin, S. Khoo, Z. Man

IEEE Conference on Industrial Electronics and Applications

2010

Multi-dimensional backward stochastic differential equations with one reflecting lower barrier of Itô diffusion type

Juliang Yin

2009

Generalized Stochastic Delay Lotka–Volterra Systems

Juliang Yin, X. Mao, Fu-Ke Wu

2008

无穷水平跳扩散正—倒向随机微分方程的解与比较定理

尹居良,司徒荣

《中山大学学报(自然科学版)(中英文)》

2008

《数据分析与统计计算》课程设计与教学探讨

尹居良,王斌会

《科教文汇》

2008

On solutions of a class of infinite horizon FBSDEs

Juliang Yin

2008

The adapted solution and comparison theorem for backward stochastic differential equations with Poisson jumps and applications

Juliang Yin, X. Mao

2008

On Solutions and Comparison Theorems of Infinite Horizon Forward-Backward Stochastic Differential Equations with Poisson Jumps

Juliang Yin, R. Situ

2007

Hilbert space-valued forward–backward stochastic differential equations with Poisson jumps and applications

Juliang Yin, Yong-Jin Wang

2005

非寿险公司实际偿付能力的计算与比较

尹居良

《统计与决策》

2005

跳跃-扩散型金融市场中股票期权的定价

尹居良

《统计与决策》

2003

广义保险模型的破产概率问题研究

尹居良

《应用数学》

2003

On Solutions of Forward‐Backward Stochastic Differential Equations with Poisson Jumps

Juliang Yin, R. Situ

2001

人寿保险中随机Thiele微分方程的另一方法及应用(英文)

尹居良,周玉丽,汪荣明

《应用概率统计》

1998

随机赔偿、随机折现下的保险概率模型及若干结果

尹居良,周玉丽

《应用概率统计》

此主页由公开资料整理,尚未经学者本人认领。